RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 27, Issue 3  


On criteria for the existence of the strong solution of the stochastic equation
A. Yu. Veretennikov
417
A comparison theorem for stochastic equations with integrals on martingales and random measures
L. I. Gal'čuk
425
Rate of convergence in the invariance principle for generalized renewal processes
K. A. Borovkov
434
Transitional phenomena and the convergence of Galton–Watson processes to Jiřina processes
S. A. Aliev, V. M. Šurenkov
443
Markov decision processes with arbitrary real-valued criteria
E. A. Faĭnberg
456
Large deviations of stochastic processes close to the Gaussian ones
V. I. Piterbarg
474
Mappings of stable cylindrical measures in Banach space
Dang Hung Thang, Nguyen Duy Tien
492
Ergodic properties of random fields and figures with embedded point processes
M. Zähle
502
On a density estimation within a class of entire functions
I. A. Ibragimov, R. Z. Has'minskiĭ
514
Minimax estimation and positive solutions of elliptic equations
B. Ya. Levit
525

Short Communications
Stochastic martingalelike sequences and processes
A. V. Mel'nikov
547
On a class of stochastic equations with partial derivatives
Ya. I. Belopol'skaya, Z. I. Nagolkina
551
On the absolute continuity of the distributions of functionals of stochastic processes
M. A. Lifšic
559
On the non-uniform estimate of the rate of convergence in the local limit theorem in the case of a stable limit distribution
A. S. Mal'kov, V. V. Ul'yanov
566
The role of exponential functions in the analysis of generalized Brownian functionals
T. Hida
569
On large deviation probabilities for $U$-statistics
М. Vandemaele
573
Limit theorems for a stopping time in a disorder problem
A. F. Ronžin, B. I. Selivanov
574
A queueing system with local interaction
V. A. Malyšev, I. P. Caregradskiĭ
579
On a queueing system with an infinite number of locally interacting devices
I. P. Caregradskiĭ
583
On the asymptotical effectiveness of testing a simple hypothesis against a composite alternative
Yu. I. Ingster
587
Some theorems for induced order statistics
V. A. Egorov, V. B. Nevzorov
592
On the computation of the probability of noncrossing of the curve bound by the empirical process
V. F. Kotel'nikova, E. V. Hmaladze
599

Summary of reports of the all-union seminar on scientific methods: «Computational methods of mathematical statistics»
607
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the T. G. Shevchenko Kiev state University, May–December 1981
611
Summary of reports presented at sessions of the probability and mathematical statistics seminar at the Mathematics Institute of the Siberian section of the USSR Academy of Sciences, September–October 1981
619

New Books
New books
L. M. Pritulenko
622
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019